It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





sore throat after starting Azmacort!

sore throat after starting Azmacort!

[ Back to Messages ]

Message

Posted by Wendy on May 21, 2000 at 01:25:16:

My doctor just put me on an Azmacort inhaler and Proventil tablets in addition to my albuterol rescue-inhaler. I have been on the Azmacort less than a week, and I rinse my mouth out with water after EVERY use, but my throat has become so swollen and sore I can barely swallow, and I'm congested and sneezing like crazy. Has any one else had this happen with a steriodal inhaler? Help!!!!


Follow Ups




All times are GMT -7. The time now is 01:56 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!